# SDR SWAA2022022266462

- Difficulty date: August 13, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 31,850 hours, 19,192 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA SHEAR TIE HAS ELONGATED HOLES AT STA 927 STR 20L -21L / OVERSIZED FASTENER HOLE 1/32 OVER AND INSTALLED FASTENER PE SRM 51-40-02
